# SDR QXEA200800154

- Difficulty date: January 30, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 23,892 hours, 34,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 488
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - AT APPROXIMATELY STATION X488 THE LEFT OUTBOARD SEAT TRACK NR 2 HAS CORROSION ON TOP OF TRACK.  REPAIRED IAW DHC8 200 RD8-53-1342, NDTM PT-6 51-00-01, AND DHC8 200 SRM 51-20-16 AND 51-20-36.
